# SDR ASMF200606004

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 48,154 hours, 3,220 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 1040T1005
- Part serial: 1467
- Condition: Damaged
- Location: Lt Spoiler
- Part time: 14,021 hours, 8,140 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK A SPOILERS TEST IN AUTOMATIC MODE WAS PERFORMED AND AUTOSPOILER FAIL LIGHT TURNED ON AND SPEED BRAKES WERE OUT OF SERVICE. GROUND SPOILER ACTUATOR WAS REPLACED, FAIL CONTINUED. CABLES AND PULLEYS WERE CHECKED AND LT REVERSE CONTROL VALVE BEARING WAS DETECTED OUT OF THE RAIL. BEARING WAS REINSTALLED, TESTED CORRECT. LT REVERSE AND AUTOSPOILER WERE DEFERRED IAW MEL 78-1 AND 27-19, RESPECTIVELY.  LT REVERSE CONTROL VALVE WAS ADJUSTED IAW MM 78-38-03 AND TESTED IAW MM 78-30-00.  ACCELERATORS WERE ADJUSTED AND BOTH ENGINES WERE TRIMMED IAW MM 76-11-00 AND 71-00-00.  AUTOSPOILERS ACTUATOR WAS REPLACED AND TESTED IAW MM 27-62-05, ALL CORRECT. DEFERRED REPORTS WERE CLOSED.
